MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER
Model Number 110035767
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat: 113032, lot: j7347703 ,versa-dial 42x18x46 hum head, cat: 118001, lot: j7252716, versa-dial/comp ti std taper.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00050.
 
Event or Problem Description
It was reported that the patient was revised due to disassociation of baseplate and poly.Further, the surgeon also stated that the post was sheared off.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of pictures.Visual examination of the provided photograph identified that the liner post appears to be fractured and wear is noted from use.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
This event will be further reported under the correct mfr# 1825034.The previous reports were forwarded in error and should be voided.
 
Additional Manufacturer Narrative
This event will be further reported under the correct mfr# (b)(4).The previous reports were forwarded in error and should be voided.

Brand Name
COMP CONV GLEN LINER VIVACIT-E
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16130106
Report Number0001822565-2023-00051
Device Sequence Number3238362
Product Code KWS
UDI-Device Identifier00887868249334
UDI-Public(01)00887868249334(17)260923(10)65087003V
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211729
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model Number110035767
Device Catalogue Number110035767
Device Lot Number65087003V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer04/13/2023
04/19/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date04/13/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale